Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dis

Regimen causes breakouts in week 2

Recommended Posts

In the "What to expect" section the web site it says the following for moderate acne:

"Clearing, followed by a breakout. Skin is still red, irritated and itchy. Person is considering other options."

This is my second week on the regimen, and I have noticed a breakout after my face had cleared a bit. What causes this? Is it a reaction to BP, or a purging? I was also started to wonder if it was caused by certain foods I had consumed over a few days.

Share this post


Link to post
Share on other sites

We think it's probably acne that was already forming under the skin before you began the Regimen. It takes a few weeks for it to emerge.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×